Discussions By Condition: Urinary conditions

antibiotics for 4 days, no improvement

Posted In: Urinary conditions 0 Replies
  • Posted By: raymae
  • August 24, 2008
  • 07:29 PM

hi everyone
on tuesday last week i started having problems below. it felt like a tingly throbbing feeling (didnt hurt but very irritating) then by wednesday i started needing the toilet quite a lot and my urine was very strong smelling. well i see my gp thursday and on her test in the office she said that the result was borderline so gave me trimethoprim to take (20ml twice a day) and said she will send sample to lab , of which i have got to phone for results.
since i have been taking it i dont really see any improvment. i thought that things were finally settling on day 3 of treatment but today (day 4) the problem seems to be worse. i drank lots of cranberry juice yesterday, could this of aggrivated it? i was under the belief that its good for uti???
i have no pain on urination and only occcassional mild pain around pubic bone area. i still have the pulsating feeling at times and strong smelling urine, also about once a day there is a very minute dot of blood when i wipe. i also have a bit of a sting feeling sometimes inside the vagina???
when i go to toilet (which is quite often at the moment) i rarely do a full wee, mostly just little bits and still feel as if i need to do more and more.
i read that if antibiotics dont clear in the first 3 days then they have not worked. im back to doctors tuesday for results and to see dr again.
any replies will be much appreciated.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?